# SDR 99ZZZX71

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15068
- Make and model: Piper PA-34-200
- Aircraft serial: 347350008
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 9582900
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWNLOCK LINK  WAS NOT ADJUSTED PROPERLY, AND, WITH WEAR IN THE NOSE LANDING GEAR SYSTEM AS A CONTRIBUTING FACTOR, CAUSED THE LINK ROD END TO BE BROKEN IN TWO WHEN THE LANDING GEAR WAS CYCLED.  SUBMITTER RECOMMENDED SPECIAL ATTENTION TO THIS AREA DURING INSPECTION AND MAINTENANCE.
